Search Results

You are looking at 1 - 10 of 931 items for :

  • All content x
Clear All

James, R. C., A counterexample for a sup theorem in normed spaces, Israel Journal of Mathematics 9 (1971), 511-512. MR 43 #5287 A counterexample for a sup theorem in normed spaces

Restricted access

Alonso, J. and Benítez, C. , Orthogonality in normed linear spaces: a survey. Part I: main properties, Extracta Math. , 3 (1988), no. 1, 1–15. MR 91e :46021a

Restricted access

References [1] Alonso , J., Martini and H., S. Wu , On Birkhoff orthogonality and isosceles orthogonality in normed linear spaces , Aequationes Math , 83

Restricted access

García-Cuerva , J. and Rubio de Francia , J.L., Weighted norm inequalities and related topics , North-Holland Mathematics Studies, Vol. 116, Mathematical Notes, 104, (North-Holland Publishing Co., Amsterdam, 1985

Restricted access

://www.vrt.be/taal/taalcharter> Karamitroglou , F. 2000 . Towards a Methodology for the Investigation of Norms in Audiovisual Translation . Amsterdam : Rodopi . Kruger , H. & van Rooy , B

Restricted access

Literature on the Emergence of Norms. Constitutional Political Economy 16(3): 227–247. Andreozzi L. Hayek Reads the Literature on the Emergence of Norms

Restricted access

Abstract  

If (X, p) and (Y, q) are two asymmetric normed spaces, the set LC(X, Y) of all continuous linear mappings from (X, p) to (Y, q) is not necessarily a linear space, it is a cone. If X and Y are two Banach lattices and p and q are, respectively, their associated asymmetric norms (p(x) = ‖+‖, q(y) = ‖y +‖), we prove that the positive operators from X to Y are elements of the cone LC(X, Y). We also study the dual space of an asymmetric normed space and finally we give open mapping and closed graph type theorems in the framework of asymmetric normed spaces. The classical results for normed spaces follow as particular cases.

Restricted access

2006 The Grammar of Society: The Nature and Dynamics of Social Norms Cambridge University Press Cambridge . R. Boyd

Restricted access

). References [1] Aron , R.M. and Klimek , M. , Supremum norms for quadratic polynomials , Arch. Math. (Basel) , 76 ( 2001 ), 73 – 80

Restricted access

Substantive Criminal Norms ( Eötvös University Press 2012 ). Hart , Herbert Lionel Adolphus , The Concept of Law ( Oxford University Press 1994

Full access